Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

PCOS, metrorrgahia, duphaston, metformin, irregular bleeding, no menses, unprotected sex can cause pregnancy ?

hi there, i am a pcos patient my ob found out that i have metrorrgahia , she advised me to take duphaston 3x a day for seven days and now i am done with duphaston and i am taking metformin for almost a month i have some tablets remaing of metformin niw.... my bleeding stops 2 days of my duphaston and until now i have no mense, i have unprotected sex. how long will i wait to get my mense back? it is possible to be pregnant in this short time of period.. thanks
Asked On : Mon, 14 May 2012
Answers:  1 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response

Thanks for writing to us.
Since you are a diagnosed case of PCOD, a hormonal disturbance or a pregnancy is the likely cause of delay in your periods. You need to do a urine for pregnancy test to check for your pregnancy and then plan the treatment accordingly.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Thu, 17 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor